# SDR 2021FA0000217

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: General aviation
- Aircraft: N692QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0225
- Aircraft time: 1,581 hours, 1,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Fuselage
- Part time: 1,581 hours, 1,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN CHAFE FROM ANTI-ICE CROSS-FLOW VALVE. REFERENCE STEPS 1-5 TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-22175 REV -.
